James P. Williams

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
1995
Publication period end
1995
Number of co-authors
1

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Johnstone, John K., Williams, James P. (1995): Rational control of orientation for animation. In: Graphics Interface 95 May 17-19, 1995, Quebec, Quebec, Canada. pp. 179-186.

Johnstone, John K., Williams, James P. (1995): A Rational Model of the Surface Swept by a Curve. In Comput. Graph. Forum, 14 (3) pp. 77-88.